# SDR AALA2009060300002

- Difficulty date: June 3, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 47,820 hours, 13,154 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Module
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - AIRCRAFT EXPERIENCED A LEFT HYDRAULIC SYSTEM FAILURE AFTER TAKEOFF.  EMERGENCY DECLARED RETURNED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT PYLON ENGINE DRIVEN PUMP HYDRAULIC MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
